Belavin–Drinfeld solutions of the Yang–Baxter equation: Galois cohomology considerations
Journal article, 2018

Author

Arturo Pianzola

University of Alberta

Universidad Centro de Altos Estudios en Ciencias Exactas

Alexander Stolin

Chalmers, Mathematical Sciences

University of Gothenburg

Bulletin of Mathematical Sciences

1664-3607 (ISSN) 1664-3615 (eISSN)

Vol. 8 1 1-14

Subject Categories

Mathematics

Roots

Basic sciences

DOI

10.1007/s13373-016-0094-1

More information

Latest update

3/5/2020 1